Discussions By Condition: Skin conditions

koreankid..answer to your post...on my thread

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • July 22, 2008
  • 05:51 PM

I tried to post on my thread twice....as I wanted to answer your post.....but I cannot get it to go through....so I am starting a new thread to reply to what you said.

Maybe the following will validate what you are saying about sweating. I once had a reaction to a shot and got hives at the spot....think it was the oil in the solution from what I read about the kind of shot I had. I did sweat from doing work outside- I really sweated (but not intentionally to get rid of the hives -it did not occur to me that sweating would be effective) but nonetheless the hives (after two weeks of having them) went away. I must have sweated out what was left in my muscle after the shot.

This time it is a different kind of itchy thing.

IN thinking about what I have done differently.....About one month ago I started taking probiotics and was taking more than was recommended. The research on side effects barely exists but I found one case where a child broke out in a rash. Just stopped taking that.

I never used caffeine but about a month ago began drink small-moderate amounts of caffinated iced tea. I stopped drinking that about a week ago as I did notice though that when I drank it- it heightened the itchiness. I think because caffeine is a stimulant. That is why I think the xanax helps a bit because that is a calming med.

I do think that the stomach plays a role in so much re: our bodies. That the stomach should be in good health. That is why I asked the question in my very first post - if anyone had stomach issues....who was itchy.

I have had stomach issues and that is why I took the probiotics. But in my case....I have over the years actually had better luck with antibiotics. I know some would disagree with that method as some people can get awful stomach problems from abx like someone told me that she got c-diff in my post. But I am the opposite at least so far.

Scabies was ruled out by my derm. But I am awaiting bloodwork results as liver or kidney issues.....or thyroid issues and other things can cause a rash.

I am glad your problem is alleviating. It sure is hard to NOT scratch but I do agree that it can make it worse.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?